Reduced rank ridge regression and its kernel extensions
Version of Record online: 7 NOV 2011
Copyright © 2011 Wiley Periodicals, Inc.
Statistical Analysis and Data Mining: The ASA Data Science Journal
Special Issue: Best Papers from the SLDM Competition
Volume 4, Issue 6, pages 612–622, December 2011
How to Cite
Mukherjee, A. and Zhu, J. (2011), Reduced rank ridge regression and its kernel extensions. Statistical Analy Data Mining, 4: 612–622. doi: 10.1002/sam.10138
- Issue online: 18 NOV 2011
- Version of Record online: 7 NOV 2011
- Manuscript Accepted: 21 AUG 2011
- Manuscript Revised: 11 AUG 2011
- Manuscript Received: 28 JAN 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!